MathSciNet Relay Station
MathSciNet bibliographic data
MR875189 (88a:14041) 14J17 (14B05 14E15)
Urabe, Tohsuke Classification of nonnormal quartic surfaces. Tokyo J. Math. 9 (1986), no. 2, 265–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement